# SDR AUS20030557

- Difficulty date: May 28, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088002A
- Condition: Faulty
- Location: Engine
- Part time: 10,731 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 STARTER-GENERATOR SUSPECT FAULTY.
